EconPapers    
Economics at your fingertips  
 

Equilibrium payoffs in a Bertrand-Edgeworth model with product differentiation

Nicolas Boccard () and Xavier Wauthy

No 1867, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2005-01-01
Note: In : Economics Bulletin, 12(11), 1-8, 2005
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Equilibrium payoffs in a Bertrand-Edgeworth model with product differentiation (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:1867

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-19
Handle: RePEc:cor:louvrp:1867